# SDR HEEA0013118

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Failed
- Location: Nav Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY IS NOT CHANNELING CORRECTLY. PERFORMED PRELIMINARY INSPECTION.  FOUND PHOTOCELL LENS MISSING.  INSTALLED PHOTOCELL LENS P/N 088-0548-00.  REPAIRED.  BENCH CHECK GOOD.
